RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 5, Pages 689–695 (Mi de10382)  

This article is cited in 7 scientific papers (total in 7 papers)

Partial Differential Equations

Solvability of a Mixed Boundary Value Problem for the Stationary Navier–Stokes Equations

A. A. Illarionov, A. Yu. Chebotarev

Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Full text: PDF file (896 kB)

English version:
Differential Equations, 2001, 37:5, 724–731

Bibliographic databases:

UDC: 517.958
Received: 14.04.1999

Citation: A. A. Illarionov, A. Yu. Chebotarev, “Solvability of a Mixed Boundary Value Problem for the Stationary Navier–Stokes Equations”, Differ. Uravn., 37:5 (2001), 689–695; Differ. Equ., 37:5 (2001), 724–731

Citation in format AMSBIB
\Bibitem{IllChe01}
\by A.~A.~Illarionov, A.~Yu.~Chebotarev
\paper Solvability of a Mixed Boundary Value Problem for the Stationary Navier--Stokes Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 5
\pages 689--695
\mathnet{http://mi.mathnet.ru/de10382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1850732}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 5
\pages 724--731
\crossref{https://doi.org/10.1023/A:1019276817715}


Linking options:
  • http://mi.mathnet.ru/eng/de10382
  • http://mi.mathnet.ru/eng/de/v37/i5/p689

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Illarionov, “O razreshimosti kraevykh zadach dlya statsionarnykh uravnenii Nave-Stoksa”, Dalnevost. matem. zhurn., 2:1 (2001), 16–36  mathnet
    2. G. V. Alekseev, A. B. Smishlyaev, D. A. Tereshko, “The solvability of a boundary value problem for time-independent equations of heat and mass transfer under mixed boundary conditions”, Comput. Math. Math. Phys., 43:1 (2003), 63–77  mathnet  mathscinet  zmath
    3. A. B. Smyshlyaev, D. A. Tereshko, “O razreshimosti statsionarnoi kraevoi zadachi dlya uravnenii teplomassoperenosa”, Dalnevost. matem. zhurn., 5:1 (2004), 41–52  mathnet
    4. A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variatsionnye neravenstva, kraevye zadachi i optimalnoe upravlenie dlya sistemy Nave–Stoksa”, Dalnevost. matem. zhurn., 8:1 (2008), 121–140  mathnet  elib
    5. A. A. Illarionov, L. V. Illarionova, “Statsionarnye resheniya dvumernykh uravnenii Nave–Stoksa s bolshimi potokami”, Dalnevost. matem. zhurn., 15:1 (2015), 61–69  mathnet  elib
    6. G. V. Alekseev, “Mixed boundary value problems for steady-state magnetohydrodynamic equations of viscous incompressible fluid”, Comput. Math. Math. Phys., 56:8 (2016), 1426–1439  mathnet  crossref  crossref  isi  elib
    7. E. S. Baranovskii, “On weak solutions to evolution equations of viscoelastic fluid flows”, J. Appl. Industr. Math., 11:2 (2017), 174–184  mathnet  crossref  crossref  elib
  • Number of views:
    This page:95
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019